MathSciNet Relay Station
MathSciNet bibliographic data
MR958589 57M99 (20H10 53C35 54D35 54E35)
Paulin, Frédéric Topologie de Gromov équivariante, structures hyperboliques et arbres réels. (French) [Equivariant Gromov topology, hyperbolic structures and real trees] Invent. Math. 94 (1988), no. 1, 53–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement